# SDR C2XA96IA076

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18814
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 103
- System (JASC): 2730 · Elevator Control System
- Part: Connector
- Part number: E0237E9S02B
- Condition: Damaged
- Location: F/O Contl Col
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - INSPECTION CHECK 6C - DURING ROUTINE CHECK OF PITCH TRIM SYSTEM, TRIM ACTUATORS COULD BE OPERATED USING LEFT HALF OF TRIM SWITCH AT CAPTAIN AND FLIGHT OFFICERS CONTROL COLUMNS.  INSPECTED AND FOUND A BROKEN WIRE AT PIN NR 5 OF CONNECTOR LOCATED INSIDE FLIGHT OFFICER'S CONTROL YOKE.  REPAIRED WIRE AT CONTROL YOKE CONNECTOR, OPERATIONAL CHECK GOOD.  (M)
